# SDR FDEA201605021441

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3410
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & GOUGED IN FUSELAGE SKIN, STATION 1580 - 1600, STRINGER 15R - 16R.  CUT OUT DAMAGED AREA OF SKIN , DIM 2.3" X 1.8" & INSTALLED REPAIR IAW SRM 53-00-01-2R REPAIR 16.
